• RitaP's Avatar

    RitaP started following

    Question: chemo

  • RitaP's Avatar

    RitaP asked a questionBreast Cancer

    chemo

    11 answers
    • SMeridith's Avatar
      SMeridith

      I also had TCH for six treatments and then Herception every three weeks. I was scheduled to take Herception for a year but after 8 months developed heart problems (ejection fraction) so had to stop treatments. I also had Nuelasta shot after each TCH treatment.....I think it made me feel worse than chemo!!
      Fatigue was my biggest issue. I did, of course, lose my hair but not my nails. My skin blistered on my hands, arms and face...just like I had a bad sunburn. Even a year after the last Herceptin treatment my face still gets beet read from time to time which never happened before chemo.
      My taste buds suffered...everything tasted the same...like wet cardboard. I did have some digestive issues but meds really helped. Take them faithfully as directed and you will be better.
      It was not an easy time or pleasant, but it passed and there truly is a rainbow at the end. You can do it just knowing that you are fighting and you will win.
      Be good to yourself, rest, stay the course and keep the faith!!
      Good luck.

      over 4 years ago
    • Chrissy's Avatar
      Chrissy

      Just finished my last Taxotere (#6) on May 17th. For me it was the toughest chemo as far as side effects! Had ACT in '09 and Carbo/Gem last summer, which was not effective and had to skip many treatments due to low blood counts and cancer kept growing. Depending on my CT scan the first week of June,(i pray its good news because dont think i or my body can take another cycle of Taxotere) we will see what step is next! My oncologist says we will probably take a break but my PA thought we would continue if it was doing its job. I talk them both after the scan. They felt so bad for me, I was constantly calling with a new symptom. They said I literally got every symptom the lovely Taxotere had to offer, including a rash that occurs in about 2% of patients. I do need a break! I'm so thankful it's summer, it definitely lifts your mood! Good luck with your journey and what helps is to stay positive even when you dont feel it yourself. This isnt your forever, just another bump in the road and an experience to make you stronger!

      over 4 years ago
    • laurie2025's Avatar
      laurie2025

      I just finished a 6 dose regimen of TCH. I am ER+ PR+ & HER+. It really messed with my taste buds; everything tasted awful. Also still have lingering neuropathy in my fingers. DId not lose my nails though. Lots of fatigue. And, I had my mastectomy after the chemo, and there was still cancer; it did not kill it all. Luckily the surgeon was able to remove it.

      over 4 years ago
  • RitaP's Avatar

    RitaP started following

    User: MsAJ

  • RitaP's Avatar

    RitaP started following

    User: Patty

  • RitaP's Avatar

    RitaP shared an experience

    Drug or Chemo Therapy (Chemotherapy): start in 3 days

  • RitaP's Avatar

    RitaP shared an experience

    Procedure or Surgery (Mastectomy)